Buscar

Estamos realizando la búsqueda. Por favor, espere...

Alternative definitions of bivariate equilibrium distributions

Abstract: The concept of equilibrium distribution plays an important role in survival analysis, reliability and insurance studies. If we consider the problem of extending this concept to higher dimensions, we do not have a unique solution. In this paper, alternative definitions of bivariate equilibrium distributions are studied and proposed. The Navarro et al. (2006) proposal is considered and some new results are given. We continue with the Gupta and Sankaran's (1998) definition. Necessary and sufficient conditions for its existence are stated and a characterization theorem is given. As a third alternative, a new definition based on conditional specification is introduced and several results are obtained. Reliability properties of the different versions are studied.

 Fuente: Journal of Statistical Planning and Inference , Vol. 140, Issue 7, Pages 2046 - 2056

 Editorial: Elsevier

 Fecha de publicación: 01/07/2010

 Nº de páginas: 10

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jspi.2010.01.044

 ISSN: 0378-3758,1873-1171

Autoría